Tuesday, September 23, 2014

 

 



Soy un nuevo usuario

Olvidé mi contraseña

Entrada usuarios

Lógica Matemáticas Astronomía y Astrofísica Física Química Ciencias de la Vida
Ciencias de la Tierra y Espacio Ciencias Agrarias Ciencias Médicas Ciencias Tecnológicas Antropología Demografía
Ciencias Económicas Geografía Historia Ciencias Jurídicas y Derecho Lingüística Pedagogía
Ciencia Política Psicología Artes y Letras Sociología Ética Filosofía


Statistical analysis of factor models of high dimension

1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario
    registrado en Universia

  Descargar recurso   Descargar recurso

Detalles del recurso

Pertenece a: Project Euclid (Hosted at Cornell University Library)  

Descripción: This paper considers the maximum likelihood estimation of factor models of high dimension, where the number of variables (N) is comparable with or even greater than the number of observations (T). An inferential theory is developed. We establish not only consistency but also the rate of convergence and the limiting distributions. Five different sets of identification conditions are considered. We show that the distributions of the MLE estimators depend on the identification restrictions. Unlike the principal components approach, the maximum likelihood estimator explicitly allows heteroskedasticities, which are jointly estimated with other parameters. Efficiency of MLE relative to the principal components method is also considered.

Autor(es): Bai, Jushan -  Li, Kunpeng - 

Id.: 55202789

Idioma: English  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras claveHigh -  dimensional factor models - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2012 Institute of Mathematical Statistics

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0090-5364

Fecha de contribución: 15-may-2012

Contacto:

Localización:
* doi:10.1214/11-AOS966


Otros recursos de la misma colección

  1. Maximum smoothed likelihood estimators for the interval censoring model We study the maximum smoothed likelihood estimator (MSLE) for interval censoring, case 2, in the so-...
  2. On Bayesian supremum norm contraction rates Building on ideas from Castillo and Nickl [Ann. Statist. 41 (2013) 1999–2028], a method is provided ...
  3. Estimating time-changes in noisy Lévy models In quantitative finance, we often model asset prices as a noisy Itô semimartingale. As this model is...
  4. Phase transition and regularized bootstrap in large-scale $t$-tests with false discovery rate control Applying the Benjamini and Hochberg (B–H) method to multiple Student’s $t$ tests is a popular techni...
  5. Adaptive function estimation in nonparametric regression with one-sided errors We consider the model of nonregular nonparametric regression where smoothness constraints are impose...

Valoración de los usuarios

No hay ninguna valoración para este recurso.Sea el primero en valorar este recurso.
 

Busque un recurso